# SDR HEEA116983

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N767P
- Make and model: Skrsky S76C
- Aircraft serial: 760599
- Aircraft time: 2,035 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING HOVER FOR TAKEOFF, AFCS KICKED HARD.  LANDED AIRCRAFT GROUND TAXIED TO PARKING.  MAINTENANCE INSPECTED THE AIRCRAFT, CONNECTED A HYDRAULIC MULE AND WORKED ALL CONTROLS.  THEY WERE UNABLE TO DUPLICATE THE DISCREPANCY.
